Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the solution for anxiety due to decdan and practin?

how can i survive from side effect of decdan and practin, i used it for last 1 years. mostly i am suffering with anxiety. i want to know how long the anxiety and the side effect of the tablets stable. i am very worried about it. please, please help me out of this.
Thu, 14 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Addiction Medicine Specialist 's  Response
Hello,

Anxiety is not generally a side effect of these powerful medicines for adrenal hormone lack and pituitary tumor treatment. The underlying disease would be an issue.

If someone has end-stage fatal lung cancer with involvement of the pituitary and adrenal glands and had under 3 months to live, for example, they might have anxiety, but the decadron and cyproheptadine would literally be the least of their problems!

Furthermore, when the medicines are stopped, their effects go away, BUT the underlying conditions often come back!

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I crashed all of a sudden with severe depression and anxiety due to several things going on in my life and had to seek medical help and have tried different anti-depressants but they don t seem to work for me so what is the solution to getting things under control?

doctor1 MD

Dear Doctor This is regards to my wifes mental condition which Iam unable to understand ,We are married since 4 years and donot have kids and ours was a love marriage ,we both are working ,she is very good in her work and very bad in managing the house From the day one I had noticed few changes in her which lasts only for few minutes,I thought it might be due to change of place and will get adjusted slowly ,lately it has become a routine that she started abusing me physicaly and mentaly with words and deeds .she will be good sometime and bad some time ,Her mood and state of mind changes when she comes back to home after work or when she sees me .she doubts me also for my commitment towards her .she will scream try to create a scene and she does not care where she is and to whom and howothers will take it ,It will last for some time and later she calms down . When she starts to speak in that state of mind she will speak for 2 -3 hours nonstop abusing me,cries and starts shivering . Lately I came to know that she was taken to a psychiatrist in her Home town which her parents deny Whatever it may be she is good and I need to know how I can help her to be normal and what I should do . I need to know whether I have to take her for counselling to find a solution, please guide me. Regards Salil 0000 bangalore

doctor1 MD

Hi.. I am 28 years female.my height is 5ft 4inch n weight is 38kgs.one of my friend suggested me practin and decdan tab.but after reading the side effects like puffiness of face,i am scared. M getting married after 1 month.so want to gain atleast 6-7 kgs. will it cause side effects if i use it for a month. Plz help and reply !!

Recent questions on  Anxiety

doctor1 MD

hello,patient 76 yrs male,after by pass surgery 10 yrs ago,he cant walk properly bcoz of acetabular fracture from last few months,now he has stomachache,heaviness on the stomach,loss of appetite,waekness, anxiety & constipation. having symptoms for 10-15days.H.Pylori- 7.26 arbU/ml. He is getting treatment- amoxycillin , Isameprazole, clarithromycin kit, digestive enzymes(pepfiz).cyproheptadine & antacid . taking this treatment for 3-4 days but still no difference.he doesnt WANT TO GO THROUGH ENDOSCOPY. Plz suggest what is best treatment in this case for the loss of appetite & weakness as he doesnt feel eating,now he got severe weakness as well.Patient is from India,im his son an orthopaedic surgeon ,staying abroad so plz suggest what is best.thanks

doctor1 MD

I recently going through bad times related to my health.When I wake up my pulse rate lurks around 56 - 62 where as in day it can sumtime jump to 80+. I get panic attacks. recently death of my father triggered depression, anxiety & hypertension in me.The doctors here advised me anti-depressants & inderal but I dont use them as I want to cure myself naturaly.my BP is around 105/75 - 115(or 120)/85.I feel tingling sensations in lower left chest side, somewhere near the middle chest too.I feel dizzy at times, I sleep during the day while I cannot sleep at nights.I am a smoker. at times I feel like I will die. I get panic attacks too & I have memory loss problem. I feel like I am going crazy & insane.I avoid social activities now.my left leg & left arm sometime gets numbs & I get bad headaches all over my head.am underweight. I have kinda controlled my panic attacks with balanced diet now but these above mentioned conditions still remain.Please help anyone.

doctor1 MD

hi ,its regarding my father who is 57 yrs old. he had a by pass surgery last year in april.he was fine till december.sudenly in april he had a feeling of anxiety and restlessness,he had taken medicine its reduced but now he has a problem of twisting and pulling in the stomach ,and hungry for evey 1 hour and unable to concentrate on anything.please help

doctor1 MD

Hi Doctor,i am 43 years male,having problem of fissure doctor suggested cremafin 6 months back i am taking 1/2 tea spoon as i having fear of hard stool ,earlier i had never had constipation ,but after my ptca might be certain medication gave me this problem ,what are the side effects .i am also having anxiety causing depression due to this problem

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?